Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 58, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this river flood warning at Oct 14, 2021, 3:27 PM CDT for Refugio County, Texas. It took effect at Oct 15, 2021, 5:04 AM CDT. It was in force for 10 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 14, 2021, 3:27 PM CDT (20:27 UTC)
- In effect from
- Oct 15, 2021, 5:04 AM CDT
- Expired
- Oct 15, 2021, 2:50 PM CDT
- In force
- 10 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Refugio County, TX
The radar
The Corpus Christi radar (KCRP), 55 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mission River at Refugio (REFT2). The gauge peaked at 23.19 ft at Oct 16, 2021, 10:00 AM CDT.
- Action stage
- 20 ft
- Minor stage
- 23 ft
- Moderate stage
- 26 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08189500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
853
WGUS44 KCRP 142027
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Corpus Christi TX
327 PM CDT Thu Oct 14 2021
...The National Weather Service in Corpus Christi TX has issued a
Flood Warning for the following rivers in Texas...
Mission River At Refugio affecting Refugio County.
For the Mission River...including Refugio...Moderate flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at www.weather.gov/crp.
&&
TXC391-151130-
/O.NEW.KCRP.FL.W.0058.211015T1004Z-000000T0000Z/
/REFT2.2.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
327 PM CDT Thu Oct 14 2021
The National Weather Service in Corpus Christi has issued a
* Flood Warning for
the Mission River At Refugio.
* From late tonight until further notice.
* At 3:00 PM CDT Thursday the stage was 8.6 feet.
* Flood stage is 23.0 feet.
* Moderate flooding is forecast.
* Forecast...The river will rise above flood stage late tonight to
29.1 feet. It is expected to fall below flood stage early Saturday
morning.
* Impact...At 30.0 feet, Major lowland flooding occurs. Flow is to
the slab elevation of the lowest homes in the northwest section of
Refugio, and requires evacuations.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (3 pm)
Location Stg Stg Day/Time Fri Sat Sun Mon Tue
Mission River
Refugio 23.0 8.6 Thu 3 pm 27.5 18.4 9.0 5.6 4.4
&&
LAT...LON 2827 9737 2835 9730 2820 9714 2814 9721
2819 9730
$$
JCP3 follow-up statements
086
WGUS84 KCRP 150159
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
859 PM CDT Thu Oct 14 2021
...The Flood Warning is extended for the following rivers in Texas...
Mission River At Refugio affecting Refugio County.
For the Mission River...including Refugio...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at www.weather.gov/crp.
&&
TXC391-151700-
/O.EXT.KCRP.FL.W.0058.211015T2000Z-000000T0000Z/
/REFT2.1.ER.211015T2000Z.211016T0100Z.211016T0940Z.NO/
859 PM CDT Thu Oct 14 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Mission River At Refugio.
* From Friday afternoon until further notice.
* At 8:00 PM CDT Thursday the stage was 13.5 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to slowly rise over the next 24
hours and crest around 24 feet Friday afternoon into Friday
evening. It is expected to fall below flood stage early Saturday
morning.
* Impact...At 23.0 feet, Minor lowland flooding occurs. The lowest
areas of the city park and facilities, including the pavillion
building are flooded. Much of park is also flooded.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (9 pm)
Location Stg Stg Day/Time Fri Sat Sun Mon Tue
Mission River
Refugio 23.0 13.5 Thu 8 pm 23.9 18.4 8.5 5.1 MSG
&&
LAT...LON 2827 9737 2835 9730 2820 9714 2814 9721
2819 9730
$$
JCP301
WGUS84 KCRP 151503
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
1003 AM CDT Fri Oct 15 2021
...The Flood Warning continues for the following rivers in Texas...
Mission River At Refugio affecting Refugio County.
For the Mission River...including Refugio...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC391-160615-
/O.EXT.KCRP.FL.W.0058.211015T2015Z-211017T0000Z/
/REFT2.1.ER.211015T2015Z.211016T0100Z.211016T0830Z.NO/
1003 AM CDT Fri Oct 15 2021
...The Flood Warning is now in effect until tomorrow evening...
The Flood Warning continues for
the Mission River At Refugio.
* From this afternoon to tomorrow evening.
* At 9:31 AM CDT Friday the stage was 20.2 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this afternoon and crest near 24.0 feet this evening. The river is
then expected to fall below flood stage by Saturday morning.
* Impact...At 23.0 feet, Minor lowland flooding occurs. The lowest
areas of the city park and facilities, including the pavillion
building are flooded. Much of park is also flooded.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (10 am)
Location Stg Stg Day/Time Sat Sun Mon Tue Wed
Mission River
Refugio 23.0 20.2 Fri 9 am 21.4 12.5 6.4 5.0 3.9
&&
LAT...LON 2827 9737 2835 9730 2820 9714 2814 9721
2819 9730
$$
CB709
WGUS84 KCRP 151950
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
250 PM CDT Fri Oct 15 2021
...The Flood Warning is cancelled for the following rivers in
Texas...
Mission River At Refugio affecting Refugio County.
TXC391-152100-
/O.CAN.KCRP.FL.W.0058.211015T2015Z-211015T1950Z/
/REFT2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
250 PM CDT Fri Oct 15 2021
...The Flood Warning for the Mission River At Refugio has been
cancelled...
The Flood Warning is cancelled for
the Mission River At Refugio.
* At 2:00 PM CDT Friday the stage was 21.2 feet.
* Flood stage is 23.0 feet.
* Forecast...The river will remain in caution stage and is expected
to crest around 21.6 feet this evening, then gradually begin to
fall Saturday.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (3 pm)
Location Stg Stg Day/Time Sat Sun Mon Tue Wed
Mission River
Refugio 23.0 21.2 Fri 2 pm 18.8 9.5 6.0 4.8 4.1
&&
LAT...LON 2827 9737 2835 9730 2820 9714 2814 9721
2819 9730
$$
JCPWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Oct 14, 12:35 PM CDT, 2 hours 52 minutes earlier.
Area forecast discussion, Oct 14, 12:35 PM CDT, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1235 PM CDT Thu Oct 14 2021
.AVIATION /18Z TAFs/...
A line of showers and storms will continue to push offshore
through the early afternoon hours. Additional activity is expected
to develop across the Coastal Plains this afternoon. Therefore,
included a mention of VCTS through the afternoon at ALI/CRP and a
brief TEMPO for TSRA at CRP as this activity moves southeast.
Otherwise, VFR conditions will generally prevail, outside of any
passing shower/storms leading to lowered ceilings. MVFR/IFR
conditions are expected late tonight as a low level stratus deck
develops. It's possible we see some patchy fog develop as well.
Didn't trend as low as guidance with the visibilities as the
moisture depth looks to depict more of a stratus type event.
Ceilings will lift shortly after sunrise with VFR regaining
control.
&&
.MARINE...
Went ahead and extended the Small Craft Advisory through 7 PM this
evening. Winds will be around 20 knots with elevated seas.
Conditions will improve by this evening as convection settles and
winds weaken.
&&
.PREV DISCUSSION... /Issued 1027 AM CDT Thu Oct 14 2021/
DISCUSSION...
Showers and storms will continue to slowly move across the Coastal
Plains and Victoria Crossroads this morning. We have seen a few
Flash Flood Warning issued through the morning hours as these
storms interact with a very moisture environment with PWATs of
2.37" per the 12Z KCRP sounding. Radar estimates this morning
reveal pockets of 2-3" across the region. Another couple inches is
possible before this activity moves offshore during the early to
mid afternoon hours.
Went ahead and update the forecast to account for ongoing
convective trends. No other updates needed at this time.
PREV DISCUSSION... /Issued 636 AM CDT Thu Oct 14 2021/
AVIATION...
Predominate MVFR ceilings early this morning, along with possible
IFR conditions near isolated/scattered showers and thunderstorms
over the Coastal Bend/Victoria Crossroads. Expect a mixture of
MVFR/VFR conditions this afternoon along with additional
isolated/scattered showers and thunderstorms over mainly the
Coastal Plains. VFR this evening followed by a transition to
predominate MVFR conditions overnight.
PREV DISCUSSION... /Issued 458 AM CDT Thu Oct 14 2021/
SHORT TERM (Today through Friday)...
Isolated convection continues over portions of the CWA early this
morning, aided by a surface trough and sufficient
moisture/instability. All significant forcing is located north of
the CWA. Mid level drying is expected to commence this morning
over the WRN CWA, the gradually over the remainder of the CWA.
Deterministic output suggests that the foregoing surface trough
will gradually dissipate today. PWAT values are expected to remain
near/above normal over the CWA this afternoon. Anticipate
additional isolated/scattered convection this afternoon over the
Coastal Bend/Victoria Crossroads. WPC places the Victoria
Crossroads/northern Coastal Bend in a Slight Risk of Excessive
Rainfall. Will allow the current FFA to expire at 12z yet will not
issue a FFA for the Slight Risk area. Although locally heavy
rainfall may occur, not confident regarding widespread flash
flooding.
GOES-16 water vapor imagery/derived motion wind support the
NWP model initializations of an upper level disturbance over the
Rockies/Four Corners region. Concur with deterministic runs that
move this upper level system slowly EWD and over the Plains
Friday. The corresponding cold front is expected to enter the CWA
by Friday afternoon then offshore around 00z Friday. Most of the
deterministic runs predict near or below normal PWAT values over
the CWA in advance of the front. Nevertheless, will forecast
isolated/scattered convection Friday owing to moisture convergence
along the front. Will use PoPs similar to that produced by the
NBM.
Anticipate minor coastal flooding again during the next high tidal
cycle, when considering P-ETSS output and to a lesser extent
persistence.
LONG TERM (Friday Night through Wednesday)...
Cooler and drier conditions are expected after cold frontal
passage. Based on the NBM and SREF ensemble mean, anticipate low
temperatures in the 50s and highs in the 70s Saturday and Sunday.
Gradual warming trend expected Monday through Wednesday. Although
the GFS and ECMWF move an upper disturbance/low over the NWRN
CONUS Monday, the GFS cuts off this low over the central/northern
Plains Wednesday, the ECMWF maintains a progressive system.
Nevertheless, both runs develop onshore flow by late Sunday.
Anticipate sufficient moisture increase over the Waters for
isolated convection Wednesday.
MARINE...
Moderate to strong onshore flow this morning over the Waters,
yet expected the MSLP gradient/associated wind to
decrease significantly by this evening. Isolated to scattered
showers and thunderstorms expected today. Drier conditions
tonight. A cold front is expected to move across the Waters Friday
evening and trigger isolated to scattered convection.
Moderate to strong offshore flow and drier conditions are expected
to develop after frontal passage and continue Saturday. A
transition to weak to moderate flow late Sunday. Moisture may
increase sufficiently for isolated convection Wednesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 88 76 91 61 76 / 70 10 40 10 0
Victoria 87 74 91 57 75 / 80 10 40 0 0
Laredo 94 72 93 62 77 / 10 10 30 20 0
Alice 92 73 93 58 77 / 50 10 40 10 0
Rockport 88 77 90 62 77 / 70 10 40 10 0
Cotulla 92 72 90 58 77 / 10 10 20 0 0
Kingsville 90 73 93 60 77 / 50 10 40 20 0
Navy Corpus 87 78 88 65 76 / 60 10 40 20 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Coastal Flood Advisory until 3 AM CDT Friday For the following
zones: Kleberg Islands...Nueces Islands.
GM...Small Craft Advisory until 7 PM CDT this evening For the
following zones: Coastal waters from Baffin Bay to Port
Aransas out 20 NM...Coastal waters from Port Aransas to
Matagorda Ship Channel out 20 NM...Waters from Baffin Bay
to Port Aransas from 20 to 60 NM...Waters from Port Aransas
to Matagorda Ship Channel from 20 to 60 NM.
&&
TC/95...AVIATIONHazardous weather outlook, Oct 14, 6:10 AM CDT, 9 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 610 AM CDT Thu Oct 14 2021 TXZ229>234-239>247-342>347-442-443-447-151115- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 610 AM CDT Thu Oct 14 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight Isolated to scattered thunderstorms today, mainly over the Coastal Bend and Victoria Crossroads. A Coastal Flood Advisory is in effect south of Port Aransas, for minor coastal flooding expected during the next high tidal cycle. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Minor coastal flooding may occur during the high tidal cycles Friday and Saturday. An Elevated Fire Weather condition may occur Saturday afternoon over the Coastal Bend and Victoria Crossroads. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ230-235-250-255-270-275-151115- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 610 AM CDT Thu Oct 14 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Isolated to scattered thunderstorms expected today. A Small Craft Advisory is in effect until 1 PM CDT today for the coastal waters. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Small Craft Advisory conditions may occur Friday night and Saturday over the coastal waters. Isolated thunderstorms may occur Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 87/87
In the hours before
Special weather statement, Oct 14, 1:01 PM CDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
101 PM CDT Thu Oct 14 2021
TXZ242-243-342-343-141900-
Inland Nueces TX-Coastal Nueces TX-Coastal Kleberg TX-
Inland Kleberg TX-
101 PM CDT Thu Oct 14 2021
...Strong thunderstorms will impact portions of south central Nueces
and central Kleberg Counties through 200 PM CDT...
At 101 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles south of South Texas Botanical Gardens
to 13 miles northeast of Riviera Beach to 7 miles east of Ricardo.
Movement was southeast at 5 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
These storms will remain over mainly rural areas of south central
Nueces and central Kleberg Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2749 9732 2739 9746 2736 9770 2751 9779
2755 9765 2763 9754
TIME...MOT...LOC 1801Z 298DEG 7KT 2755 9742 2744 9754 2741 9773
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
LSLocal storm report, Oct 14, 1:57 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
157 PM CDT THU OCT 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD 7 NE TAFT 28.04N 97.31W
10/14/2021 SAN PATRICIO TX DEPT OF HIGHWAYS
WATER OVER SH 188 ON THE BOTH THE EAST AND
WEST BOUND DIRECTIONS.
&&Local storm report, Oct 14, 2:02 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
202 PM CDT THU OCT 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM FLASH FLOOD 7 WNW FLOUR BLUFF 27.68N 97.40W
10/14/2021 NUECES TX PUBLIC
WATER OVER THE ROADWAY ON EVERHART NEAR
SARATOGA AND YORKTOWN. WATER WAS OVER THE
CURB, BUT THE ROAD WAS STILL PASSABLE.
&&
LSLocal storm report, Oct 14, 2:04 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
204 PM CDT THU OCT 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FLASH FLOOD 6 WNW CC NAS 27.71N 97.37W
10/14/2021 NUECES TX LAW ENFORCEMENT
EXITS OFF OF SPID HAVE BEEN CLOSED DUE TO
HIGH WATER ON FRONTAGE ROADS.
&&
LSLocal storm report, Oct 14, 2:05 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
205 PM CDT THU OCT 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 AM FLASH FLOOD 1 S CORPUS CHRISTI 27.78N 97.40W
10/14/2021 NUECES TX LAW ENFORCEMENT
HIGH WATER AT BUFORD AND 3RD.
&&
LSLocal storm report, Oct 14, 2:20 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
220 PM CDT THU OCT 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HEAVY RAIN 1 NW PORTLAND 27.89N 97.34W
10/14/2021 M2.93 INCH SAN PATRICIO TX NWS EMPLOYEE
&&
LSThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 7:20 PM CDT | Areal Flood Advisory | CRP | Webb | 115 min |
| Oct 13, 8:12 PM CDT | Special Weather Statement | CRP | Webb | 48 min |
| Oct 13, 8:41 PM CDT | Tornado Warning | CRP | Webb | 34 min |
| Oct 13, 8:53 PM CDT | Areal Flood Advisory | CRP | La Salle, Webb | 5 hr |
| Oct 13, 9:08 PM CDT | Areal Flood Advisory | CRP | Webb | 112 min |
| Oct 13, 10:24 PM CDT | Tornado Warning | CRP | Webb | 36 min |
| Oct 14, 2:06 AM CDT | River Flood Warning | CRP | Victoria | 7 days |
| Oct 14, 2:10 AM CDT | River Flood Warning | CRP | Calhoun, Refugio, Victoria | 11 days |
| Oct 14, 4:37 AM CDT | Coastal Flood Advisory | CRP | Kleberg, Nueces | 24 hr |
| Oct 14, 6:45 AM CDT | Areal Flood Advisory | CRP | Bee, Goliad, Live Oak | 105 min |
| Oct 14, 7:35 AM CDT | Flash Flood Warning | CRP | Bee, Goliad, Live Oak, Refugio, Victoria | 5 hr |
| Oct 14, 8:04 AM CDT | Special Weather Statement | CRP | San Patricio | 41 min |
| Oct 14, 8:05 AM CDT | Flash Flood Warning | CRP | Refugio, San Patricio | 3 hr |
| Oct 14, 8:47 AM CDT | Special Weather Statement | CRP | Refugio | 43 min |
| Oct 14, 9:50 AM CDT | Special Weather Statement | CRP | Nueces, San Patricio | 40 min |
| Oct 14, 10:02 AM CDT | Flash Flood Warning | CRP | Aransas, Calhoun, Refugio, San Patricio, Victoria | 3 hr |
| Oct 14, 10:11 AM CDT | Flash Flood Warning | CRP | Kleberg, Nueces, San Patricio | 3 hr |
| Oct 14, 10:32 AM CDT | Special Weather Statement | CRP | Aransas, Nueces | 58 min |
| Oct 14, 10:48 AM CDT | Special Weather Statement | CRP | Aransas | 42 min |
| Oct 14, 10:55 AM CDT | Special Marine Warning | CRP | 65 min | |
| Oct 14, 11:27 AM CDT | Special Weather Statement | CRP | Aransas | 33 min |
| Oct 14, 11:43 AM CDT | Special Marine Warning | CRP | 47 min | |
| Oct 14, 12:02 PM CDT | Special Weather Statement | CRP | Nueces | 43 min |
| Oct 14, 1:01 PM CDT | Special Weather Statement | CRP | Kleberg | 59 min |
| Oct 14, 1:10 PM CDT | Flash Flood Warning | CRP | Kleberg, Nueces | 110 min |
Nearby
River Flood Warnings in Texas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.